Beechams Cold & Flu Lemon Sachets - 10 - Pharmacy 24 Hours
-10%
, , , ,

Beechams Cold & Flu Lemon Sachets – 10


Beechams Cold & Flu Lemon Sachets – 10 effective relief from cold symptoms

£2.77 £3.08

Beechams Cold & Flu sachets help with the relief of cold and flu, they contain both a painkiller and decongestant to help fight all symptoms associated with cold & flu whilst having a refreshing taste of lemon & honey.

What symptoms will this product help with?

  • Headache.
  • Shivers.
  • Aches and pains.
  • Blocked nose.
  • Painful sinuses.
  • Catarrh.
  • Sore throat.

Dosage:

Adults and children aged 16 years and older:

Empty the contents of one sachet into a mug.

Half fill with very hot water and stir well.

Take one sachet every 4 hours as needed.

Contains:

Paracetamol 600mg, Phenylephrine Hydrochloride 10mg, Ascorbic acid (Vitamin C), Sucrose, Sodium Citrate, Citric Acid, Maize Starch, Sodium Cyclamate, Saccharin Sodium, Lemon Flavour, Honey Flavour, Caramel (E150).

Caution:

Contains Paracetamol

Do not take more frequently than every 4 hours.

Not to be given to children under the age of 16.

Do not take more than 6 sachets in 24 hours.

Please read the enclosed leaflet before use – Click Here.

Weight 0.05 kg

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Beechams Cold & Flu Lemon Sachets – 10”

There are no reviews yet.

0
    0
    Your Cart
    Your cart is emptyReturn to Shop